Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 4:13 AM EDT for 4 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 4:13 AM EDT (08:13 UTC)
- Expired
- Mar 16, 2026, 5:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fannin County, GA, Gilmer County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 4:20 AM EDT | TSTM WND DMG | 3 Wnw Eton, GA | Utility Company reports broken power pole along State Route 225. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 9:22 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
853
WUUS52 KFFC 160813
SVRFFC
GAC111-123-213-313-160900-
/O.NEW.KFFC.SV.W.0029.260316T0813Z-260316T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
413 AM EDT Mon Mar 16 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Gilmer County in north central Georgia...
Murray County in northwestern Georgia...
Eastern Whitfield County in northwestern Georgia...
Northwestern Fannin County in north central Georgia...
* Until 500 AM EDT.
* At 413 AM EDT, severe thunderstorms were located along a line
extending from Tennga to near Dawnville to near Tilton, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Chatsworth, Ellijay, Blue Ridge, Eton, East Ellijay,
Crandall, Sumac, Jones Mill, Higdon, Gregory, Cohutta Wilderness,
Epworth, Conasauga Lake, Beaverdale, Cherry Log, Fort Mountain
State Park, Carters, Talona, and Tails Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 600 AM EDT for north central
and northwestern Georgia.
&&
LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
3455 8452 3455 8465 3458 8465 3460 8473
3461 8473 3461 8472 3462 8472 3462 8474
3461 8475 3461 8486 3462 8491 3463 8491
3462 8493 3462 8495 3499 8483
TIME...MOT...LOC 0813Z 263DEG 30KT 3500 8475 3480 8483 3462 8495
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
336
WWUS52 KFFC 160835
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
435 AM EDT Mon Mar 16 2026
GAC313-160845-
/O.CAN.KFFC.SV.W.0029.000000T0000Z-260316T0900Z/
Whitfield GA-
435 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITFIELD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the
warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM EDT for north
central and northwestern Georgia.
&&
LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
3455 8452 3455 8465 3458 8465 3460 8473
3461 8473 3461 8472 3462 8472 3462 8474
3461 8475 3461 8483 3499 8460
TIME...MOT...LOC 0835Z 263DEG 30KT 3502 8454 3482 8462 3464 8474
$$
GAC111-123-213-160900-
/O.CON.KFFC.SV.W.0029.000000T0000Z-260316T0900Z/
Gilmer GA-Murray GA-Fannin GA-
435 AM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR GILMER...EASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES...
At 435 AM EDT, severe thunderstorms were located along a line
extending from Big Frog Mountain to near Conasauga Lake to near
Carters, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ellijay, Blue Ridge, East Ellijay, Carters, Talona, Tails Creek,
Ramhurst, Jones Mill, Higdon, Cohutta Wilderness, Epworth, Conasauga
Lake, Cherry Log, Mountaintown, Fort Mountain State Park, Colwell,
Roundtop, and Copperhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM EDT for north central
and northwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
3455 8452 3455 8465 3458 8465 3460 8473
3461 8473 3461 8472 3462 8472 3462 8474
3461 8475 3461 8483 3499 8460
TIME...MOT...LOC 0835Z 263DEG 30KT 3502 8454 3482 8462 3464 8474
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Culver302
WWUS52 KFFC 160855
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
455 AM EDT Mon Mar 16 2026
GAC111-123-213-160904-
/O.EXP.KFFC.SV.W.0029.000000T0000Z-260316T0900Z/
Gilmer GA-Murray GA-Fannin GA-
455 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR GILMER...EASTERN MURRAY
AND NORTHWESTERN FANNIN COUNTIES WILL EXPIRE AT 500 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 AM EDT for north
central and northwestern Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather
Service Peachtree City.
Remember, a Severe Thunderstorm Warning still remains in effect
for Eastern Gilmer and Eastern Fannin Counties until 515 AM EDT.
&&
LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
3455 8452 3455 8465 3458 8465 3460 8473
3461 8473 3461 8472 3462 8472 3462 8474
3461 8475 3461 8483 3499 8460
TIME...MOT...LOC 0854Z 263DEG 30KT 3504 8435 3484 8443 3466 8455
$$
CulverWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:08 AM EDT, 1 hour 5 minutes earlier. Its key messages:
- Updated at 255 AM EDT Mon Mar 16 2026
- Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
- Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
- Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 3:08 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 308 AM EDT Mon Mar 16 2026 ...Morning Area Forecast Discussion... .KEY MESSAGES... Updated at 255 AM EDT Mon Mar 16 2026 - Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday. - Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected. - Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front. && .SHORT TERM... (Today through Tuesday) Issued at 255 AM EDT Mon Mar 16 2026 This Morning: A mature squall line is sliding eastward this morning, entering northwest Georgia as of 3 AM. The primary concern with the line continues to be damaging wind gusts as well as a risk for QLCS spin- up tornadoes over the next several hours. Additionally, developing isolated convection currently in southern Alabama in advance of the line bears watching. This narrow region of enhanced moisture and resultant higher instability would support a conditional tornado risk in any of these isolated cells as they approach west-central Georgia over the next few hours before they are absorbed by the main line. The line will continue to race eastward through the morning, roughly bisecting the area by 8 AM. Areas along and ahead of the line destabilize a bit further by mid-morning, leading to a continued risk for damaging wind gusts as well as a few tornadoes across eastern portions of the CWA. Fortunately, the threat will come to an end in these areas roughly by noon as the cold front clears the area. This Afternoon: The other big story behind the severe threat will be the rapidly falling temperatures and blast of winter-like weather that will quickly arrive from west to east. As the upper trough axis swings eastward this afternoon, it will interact with lingering moisture amid falling temperatures, likely leading to some changeover from light rain showers to areas of snow showers. This potential will be highest across northwest and far north Georgia (generally northwest of the I-85 corridor) from late morning into the afternoon before dry air shuts things off. Given the antecedent very warm weather and resultant warm surfaces and roads (current road temperature sensors read in excess of 60-70 degrees) as well as marginal air temperatures largely above freezing as snow falls, any accumulation potential will be very limited. Still, grassy or elevated surfaces could briefly see some light accumulation in briefly heavier snow showers. No notable impacts are anticipated, and melting would likely occur in short order. The highest potential for a more sustained light dusting would be in the highest elevations of the north Georgia mountains, but even here accumulations would likely largely be of the sub-1" variety. Otherwise, gusty northwest winds will keep things feeling quite cold through the afternoon. Tonight: A Freeze Warning is in effect areawide with Tuesday morning temperatures dropping into the 20s for most areas. Wind chills will be even colder, feeling like the upper teens to low 20s for most areas by sunrise. Tuesday: Breezy northwest winds will persist amid northwest flow aloft as high pressure builds eastward at the surface. Temperatures will run well below normal despite sunny skies with highs ranging from the 40s in north Georgia to low-to-mid 50s south. && .LONG TERM... (Tuesday night through Sunday) Issued at 255 AM EDT Mon Mar 16 2026 Very Cold and Dry Through Mid-Week: Following the strong cold front on Monday, a much cooler than normal airmass will settle over the Southeast through the middle of the week. Low temps on Tuesday morning will likely be in the mid 20s in north GA, and upper 20s in central GA, with breezy northwest winds making the 'feels-like' temps about 10 degrees cooler than that. A Freeze Warning has been issued for this time period as any vegetation and crops that have 'sprung-up' would be at a significant risk. Temperatures will struggle to get out of the 40s even during Tuesday afternoon, which will feel very cold after the last few weeks. With weakening winds and mostly clear skies, temps Tuesday night into Wednesday morning will likely fall to the mid to upper 20s again across much of the area. Another Freeze Warning will likely be needed for this. High temperatures on Wednesday afternoon will warm to the mid to upper 50s as the airmass starts to moderate. Dry and Warmer Late Week Into The Weekend: From Thursday through the upcoming weekend, a very strong ridge over the Southwest US will start to slowly slide east and spread into our area, kicking out the cold airmass. High temperatures will return to the 60s on Thursday, 70s on Friday, and 80s over the weekend. Morning lows will climbing back up to the 40s by Friday, and 50s over the weekend. Between the dry northwest mid- level flow and subsidence from the ridge, rain chances will remain below 10% through Sunday. && .AVIATION... (06Z TAFS) Issued at 124 AM EDT Mon Mar 16 2026 MVFR cigs are spreading northward into TAF sites in advance of an incoming line of thunderstorms and will prevail through the remainder of the morning. Line of storms is expected to impact ATL area and CSG TAF sites 09-12Z with gusty W to NW winds likely along leading edge. -SHRA will linger through 18Z with a low-end chance for a few flurries or very light -SN/PL at ATL area sites 18-20Z before ending. Cigs should then improve to VFR by 21-22Z. SW winds initially at 10-15 kts with gusts 20-25 kts will switch to NW in the wake of the cold front after 12-14Z with speeds 15-20 kts and gusts 25-30 kts into the afternoon. //ATL Confidence...06Z Update... Low confidence in brief afternoon -SN/PL potential. Medium confidence on cigs/precip timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 64 28 48 28 / 90 0 0 0 Atlanta 60 29 48 31 / 80 0 0 0 Blairsville 53 19 40 20 / 90 10 0 0 Cartersville 52 27 47 26 / 50 0 0 0 Columbus 62 30 52 30 / 80 0 0 0 Gainesville 60 28 46 28 / 90 0 0 0 Macon 67 30 52 30 / 90 0 0 0 Rome 53 29 50 30 / 50 0 0 0 Peachtree City 59 27 49 28 / 80 0 0 0 Vidalia 72 34 54 32 / 90 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113. && SHORT TERM...RW LONG TERM....Culver AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 321 AM EDT Mon Mar 16 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 321 AM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms will continue to advance south and east through this morning with additional storms also possible in advance of this line. Some of these thunderstorms will become severe, bringing a risk for damaging wind gusts as well as a few tornadoes. Light flurries and snow showers will be possible across parts of north Georgia, mainly north of I-85. Any accumulations are expected to be minimal and limited to grassy or elevated surfaces with no travel impacts expected. Freezing temperatures will occur areawide tonight, potentially harming crops and other sensitive vegetation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread freezing temperatures are expected again Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Mar 16, 4:01 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
401 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM Tstm Wnd Dmg 1 N Tunnel Hill 34.86N 85.04W
03/16/2026 Whitfield GA Public
EM reports tree down on N Varnell St in
Tunnel Hill.
&&Local storm report, Mar 16, 4:02 AM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
402 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Tstm Wnd Dmg 2 WSW Dalton 34.76N 85.00W
03/16/2026 Whitfield GA Emergency Mngr
EM reports tree down on I75 in Dalton near
MM332.
&&Local storm report, Mar 16, 4:04 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
404 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Tstm Wnd Dmg 1 ENE Boynton 34.93N 85.17W
03/16/2026 Catoosa GA Emergency Mngr
EM reports tree on power lines on 100 block
of Westwood rd Ringold GA.
&&Local storm report, Mar 16, 4:06 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
406 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Dmg 2 SE Boynton 34.91N 85.16W
03/16/2026 Catoosa GA Emergency Mngr
EM reports tree down on Baggett Rd in
western Ringgold.
&&Local storm report, Mar 16, 4:08 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
408 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM Tstm Wnd Dmg 2 NE Beaumont 34.86N 85.16W
03/16/2026 Catoosa GA Emergency Mngr
EM reports tree down on powerlines at Mt
Pisgah and Windemere Dr.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:20 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Mar 16, 2:57 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 48 min |
| Mar 16, 3:36 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 39 min |
| Mar 16, 3:39 AM EDT | Tornado Warning | FFC | Whitfield | 21 min |
| Mar 16, 4:19 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Pickens | 41 min |
| Mar 16, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 20 min |
| Mar 16, 4:47 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 28 min |
| Mar 16, 4:48 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 27 min |
| Mar 16, 4:52 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gordon, Pickens | 26 min |
| Mar 16, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more | 44 min |
| Mar 16, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more | 43 min |
| Mar 16, 5:22 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 38 min |
| Mar 16, 5:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Heard, Henry and 5 more | 36 min |
| Mar 16, 5:59 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more | 46 min |
| Mar 16, 6:02 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, White | 13 min |
| Mar 16, 6:10 AM EDT | Tornado Warning | FFC | DeKalb, Rockdale | 20 min |
| Mar 16, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more | 48 min |
| Mar 16, 6:35 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more | 40 min |
| Mar 16, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more | 38 min |
| Mar 16, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks | 16 min |
| Mar 16, 6:59 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 31 min |
| Mar 16, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 42 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 37 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 39 min |
| Mar 16, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more | 35 min |
| Mar 16, 7:13 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 32 min |
| Mar 16, 7:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 40 min |
| Mar 16, 7:39 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more | 51 min |
| Mar 16, 7:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Monroe, Morgan, Putnam | 34 min |
| Mar 16, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Mar 16, 7:52 AM EDT | Tornado Warning | FFC | Bibb, Jones | 23 min |
| Mar 16, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Stewart, Sumter, Webster | 30 min |
| Mar 16, 8:05 AM EDT | Tornado Warning | FFC | Jones | 8 min |
| Mar 16, 8:18 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 42 min |
| Mar 16, 8:29 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more | 31 min |
| Mar 16, 8:33 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter, Webster | 12 min |
| Mar 16, 8:44 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 31 min |
| Mar 16, 9:01 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 44 min |
| Mar 16, 9:14 AM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 16, 9:16 AM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Mar 16, 9:22 AM EDT | Special Weather Statement | FFC | Dodge, Laurens, Pulaski | 23 min |
| Mar 16, 9:35 AM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Mar 16, 10:24 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 16 hr |
| Mar 16, 10:54 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 4 min |
| Mar 16, 10:58 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 9 hr |
| Mar 16, 11:53 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.